# SDR CA150513005

- Difficulty date: May 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 34,700 hours
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 855D10013
- Condition: Failed
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN FLAP FAIL AFTER LANDING ON TRYING TO RETRACT THE FLAPS FROM 45 DEGREES TO ZERO DEGREES.  THE OUTSIDE AIR TEMP WAS AT 23 DEGREES.  THE FLAPS STOPPED AT 25 DEGREES AS INDICATED ON BOTH SIDES, FERRY FLIGHT DEFERRAL.  ACTION PLAN CARRIED OUT & RT BPSU R & R WITH A SERVICEABLE UNIT.  RIGGED & GND FUNCTIONS CARRIED OUT.  NO FURTHER FAULTS NOTED AT THIS TIME.  ALL WORK CARRIED OUT IAW THE MM ATA 27-51-10.  RII COMPLETED ON BPSU FOR CORRECT RIGGING & SAFETY OF INSTALLATION.  NO FAULTS FOUND.  RESET CB`S, FLAPS CYCLED WITH NO FAULTS NOTED.  CODES RETRIEVED FROM FECU & FORWARDED TO TECH OPS. INITIAL FINDINGS AS MOST PROBABLE ARE RT BPSU, FECU, WIRE RT BPSU.  WIRING CHECKS COMPLETED IAW SHEETS PROVIDED.
